# SDR ARWA9606056

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 24L HAS 3.5 INCH CRACK AT STA 960.  LONGERON 24L WAS REPAIRED IAW DC-8 SRM 53-2-2, FIG 5.  FABRICATED DOUBLERS PER DC-8 SRM 51-1-1.  TREATED AND INSTALLED DOUBLERS IAW DC-8 SRM 51-1-8 AND 51-1-20D.
